# SDR HNAA2020081700246

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 47,049 hours, 44,350 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF AT TAKE OFF THRUST FINE WHITE SMOKE APPEARED IN COCKPIT AND CABIN WITH BOTH PACKS AND RECIRCS ON. MAINTENANCE: BORESCOPED #1 ENGINE, FOUND OIL IN THE COMPRESSOR FLOW PATH EXTENSION FROM THE FRONT SUMP. ENGINE #1 REQUIRES R&R WITHIN 100 FLIGHT HOURS, SEE HA300 SEQ. 5, 6 & 7 FOR MAINTENANCE PERFORMED & DMT.
